# SDR 9618986739

- Difficulty date: September 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N639US
- Make and model: Boeing 747251F
- Aircraft serial: 23887
- System (JASC): 3244 · Tire
- Part: Tires
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE TAXIING, THE LEFT WING AND BODY LANDING GEAR BRAKES INDICATED HIGH TEMPERATURES AND THREE TIRES FAILED ON TAXI.  THREE MORE TIRES FAILED WHILE AIRCRAFT WAS PARKED AT THE GATE.  INSPECTED AND OPERATIONALLY CHECKED BRAKE SYSTEM, OPERATIONAL CHECK GOOD.  REPLACED ALL EIGHT TIRES ON THE LEFT BODY AND WING LANDING GEARS.
